# SDR DALA2024102210293

- Difficulty date: October 14, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N850DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31961
- Aircraft time: 28,421 hours, 11,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0620467) CORROSION ON FORWARD CARGO BAY SHIELD AFT OF DOOR AT STA 480+ 12 - STA 500A STR 25R WL 168. REPLACED SHIELD CORRODED DUE TO EXCESSIVE DAMAGE BY NEW ONE ON STA 480 + 12 - STA 500A STR 25R WL 168 AT FWD CARGO I.A.W B737 SRM 51-40-02-0G.
